# SDR FDEA201601150151

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,251 hours, 27,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR, ONE EACH WEB CRACKED, AT FRAME 47, Y0 -Y450.  FABRICATED THE NEW WEB IAW DWG A53832100.  REPLACED THE CRACKED WEB IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
